# SDR DALA2025070705011

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N866DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31977
- Aircraft time: 27,539 hours, 10,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1059606) CABIN FLOOR STRUCTURE WEB CORRODED AT STA 986 LBL 25. FABRICATED AND INSTALLED NEW WEB AS PER PRI 627324-14 REV0, RECEIVED FINAL ERA 627324-14 REV ORIGINAL, ALL STEPS MATCHED PRI JOB COMPLETE.
